# SDR CA040728006

- Difficulty date: July 26, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 66,556 hours
- Engine: Allsn 501D13D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: 34479
- Condition: Corroded
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 9540977145
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE FLIGHT CREW NOTICED A MAIN WHEEL SHIMMY.  UPON INVESTIGATION BY MAINTENANCE, NR 2 MAIN WHEEL MADE RUMBLING SOUNDS AND AXLE VIBRATED WHEN SPUN BY HAND.  UPON INSPECTION OF THE BEARING, GREASE WAS FOUND TO BE BLACK IN COLOR.  INNER BEARING RACE WAS FOUND TO BE CORRODED ON THE BEARING SEAT AREA AROUND THE FULL CIRCUMFERENCE.  THE MAIN WHEEL WAS REPLACED WITH A SERVICEABLE UNIT.  THE REMAINING AIRCRAFT IN THE FLEET WERE INSPECTED WITH NO OTHER DEFECTS NOTED.
